Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Why does my period thin out after the first 2 days ?

i am 35 aged unmarried female. now a days my period extends 4 days to 7 days period for the last 4 months. The blood discharge is firth 2 and half days only. nothing discharged on 4th day. 5,6,7th days light brownish discharged occur. 1. what is the reason? 2. Is it normal for 35 aged female. 3. Is it need medication or any natural way.
Asked On : Wed, 17 Aug 2011
Answers:  2 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob,you have suffering from irregular bleeeding so you should rule out the cause. you should get gonadal n thyroid hormon assay . as hormonal imbalance if most common cause . you should get USG abdomen also. consult with your doc n do as per his advise.
Answered: Wed, 17 Aug 2011
I find this answer helpful
General & Family Physician Dr. Padma Saikia's  Response
Hi,Welcome to HCM.
Read your problem, there is no need to worry because the bleeding is normal discharge is extended for some more days.Have healthy and nutritious food, drink plenty of water.Add iron rich fruits and vegetables in your diet. You can also get a hormonal check,thyroid , lipid test done.If it still persists in the next cycle then you can consult a gynae for further management.
Take care.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor